Pure and Applied Mathematics Quarterly

Volume 16 (2020)

Number 5


Symplectic coordinates on $\operatorname{PSL}_3(\mathbb{R})$-Hitchin components

Suhyoung Choi, Hongtaek Jung, and Hong Chan Kim

pp. 1321-1386

The perverse filtration for the Hitchin fibration is locally constant

Mark Andrea A. de Cataldo and Davesh Maulik

pp. 1444-1464

Rank of ordinary webs in codimension one an effective method

Jean-Paul Dufour and Daniel Lehmann

pp. 1563-1583

Singular mappings and their zero-forms

Goo Ishikawa and Stanisław Janeczko

pp. 1619-1633

Categorical representation of superschemes

Yasuhiro Wakabayashi

pp. 1635-1672

Hilbert schemes of points and quasi-modularity

Zhongyan Shen and Zhenbo Qin

pp. 1673-1706

Vanishing viscosity limit to the 3D Burgers equation in Gevrey class

Ridha Selmi and Abdelkerim Chaabani

pp. 1723-1738

A Nekhoroshev type theorem for the nonlinear wave equation on the torus

Lufang Mi, Chunyong Liu, Guanghua Shi, and Rong Zhao

pp. 1739-1765

Symmetrization of convex plane curves

Peter Giblin and Stanisław Janeczko

pp. 1767-1787